# SDR DHL2005802007

- Difficulty date: May 1, 2005
- Submitted: May 3, 2005
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46076
- System (JASC): 2420 · AC Generation System
- Part: Control Panel
- Part number: 50130003
- Part serial: 809
- Condition: Malfunctioned
- Location: Buss Panel
- Part time: 586 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

NR 1 BUS FAILED ON ENGINE START.  DEFERRED NR 1 GEN AND CSD REF MEL 24-1-1A DMI NR 20731 ASSIGNED PLACARD INSTALLED MPEREZ 8427.  REF DMI 20731 NR 1 BUSS FAILED ON ENGINE START.  REMOVED AND REPLACED BUSS PROTECTION PANEL IAW 24-20-7.  OPS CHECKS OK IAW JRH ENG RUN UP HAND BOOK THIS CLEARS DMI 20731  PLACARD REMOVED.
